Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Steven johnson and stopping treatment
Feb 25, 2010

I got diagnosed 8months ago while i was pregnant, and was put on AZT zudovidine and nevirapine but after 3 weeks i developped the Steven Jonhson, so my doc switched me to kaletra. I was told to stop the treatment after pregnacy to do some blood test again and check my CD4 and VL. I am waiting for the results. My cd4 was 427 one week before i deliver the baby.Do u know any good products that will take away thoses dark spots from the rashes?I am a light skin person, and my all body arms,legs and chest have some dark spots.Everybody is been asking me what has happened to me I keep saying it was an allergy. And should i continue the treatment or not?

Response from Dr. Henry

You have several good questions there. I cannot recommend any treatment that will consistently decreased drug related hyperpigmentation. I advise seeing a dermatologist to get the best advice possible. As far as stopping your HIV meds--if your CD4 count was << 350-400 at its lowest I would generally recommend continuing treatment though you could perhaps switch to a simpler regimen. KH



Previous
Off meds several years what can I expect T's=5
Next
dizziness and armpit discomfort side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement